Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1002/malq.19720180805
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 58,348
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Jankov‐Theorems for Some Implicational Calculi.Biswambhar Pahi - 1975 - Mathematical Logic Quarterly 21 (1):193-198.

Add more citations

Similar books and articles

Restricted Extensions of Implicational Calculi.Biswambhar Pahi - 1971 - Mathematical Logic Quarterly 17 (1):11-16.
Jankov‐Theorems for Some Implicational Calculi.Biswambhar Pahi - 1975 - Mathematical Logic Quarterly 21 (1):193-198.
The Shortest Possible Length of the Longest Implicational Axiom.Dolph Ulrich - 1996 - Journal of Philosophical Logic 25 (1):101 - 108.
An Unsolvable Problem Concerning Implicational Calculi.Biswambhar Pahi & Ralph C. Applebee - 1970 - Notre Dame Journal of Formal Logic 11 (2):200-202.
The Systems of Relevance Logic.Ryszard Mirek - 2011 - Argument: Biannual Philosophical Journal 1 (1):87-102.
Deduction Theorems for Weak Implicational Logics.M. W. Bunder - 1982 - Studia Logica 41 (2-3):95 - 108.

Analytics

Added to PP index
2014-01-16

Total views
18 ( #567,422 of 2,419,996 )

Recent downloads (6 months)
2 ( #351,148 of 2,419,996 )

How can I increase my downloads?

Downloads

My notes